User Tag List

Results 1 to 3 of 3
  1. #1
    New Member Feedback Score 0
    Join Date
    Sep 2019
    Posts
    2
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    How to come off of Fin to minimize PFS effects

    Hi all,

    I am a newcomer to this thread. In fact, to any internet forum.

    Here's the situation:
    -33 years old
    -been on Fin for 15 years or so (generic and proscar)
    -stopped taking it a few weeks ago for the first time because I don't want to be on it while having kids
    -10 days without it, noticed a sharp drop in libido (30-50% of norm) and gonads shrank a bit..
    -After 2 weeks off, re-started it with half doses to regain libido and taper off.. 2 weeks back in and libido is steady around 50% of norm

    I have had the following issues while on fin (I did not know what the cause was until reading your posts) in the past 2 years or so:
    - testicular pain and swelling/rashing for a brief period: saw 6 urologists but no one knew what the source was. went away
    - panic attack: went to the ER bc thought I was dying, first and hopefully last panic attack
    - diagnosed with depression and anxiety- not sure if this is genetic or bc of the fin, but Im extremely anxious
    - chest fat: I have had an extra layer of fat around my nipples no matter how much I workout

    My question is this:
    - From your experience, what's the best way to handle coming off of it?
    - Is it possible to have healthy children while off of it after using it for so long?

    My Dr doesn't know jack shit, as expected, and cited the Merck statistics of 2% side effects.. and even jokingly recommended I go back on it.

    Thanks!

    The Bobcat
    Last edited by bobcat404; 09-13-2019 at 02:33 PM.

  2. #2
    Established Member Feedback Score 0
    Join Date
    Mar 2017
    Posts
    159
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    I think weening slowly off for 4-6 months might be a good idea. I think I did 2-3 and still got hit with sides. But I also think it's kind of a crapshoot overall.

    Tapering absolutely couldn't hurt, though.

  3. #3
    New Member Feedback Score 0
    Join Date
    Sep 2019
    Posts
    2
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)
    Thanks, Master Mal. I had my second panic attack yesterday and have been pretty much bedridden since then with depression and muscle cramps. Something in my body is way out of whack, but I'm not sure if I should continue with the half dose and taper or just cut it all out.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •